Alert archive / Alabama / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 30, NWS Mobile, AL

May 17, 2018Baldwin County, Escambia County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at May 17, 2018, 3:15 PM CDT for Baldwin County, Escambia County, Alabama. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2018, 3:15 PM CDT (20:15 UTC)
Expired
May 17, 2018, 4:00 PM CDT
In force
45 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baldwin County, AL, Escambia County, AL

The radar

The Mobile radar (KMOB), 80 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 3:30 PM CDTTSTM WND DMGAtmore, ALMETAL ROOF PEELED BACK ON AN AUTO REPAIR SHOP AND TREES DOWN IN ATMORE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.3 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2018-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1317 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2018-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1317 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1411 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

678 
WUUS54 KMOB 172015
SVRMOB
ALC003-053-172100-
/O.NEW.KMOB.SV.W.0030.180517T2015Z-180517T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
315 PM CDT THU MAY 17 2018

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  North central Baldwin County in southwestern Alabama...
  Western Escambia County in south central Alabama...

* Until 400 PM CDT.

* At 315 PM CDT, a severe thunderstorm was located over Poarch Creek
  Reservation, or 6 miles northwest of Atmore, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Atmore, Century, Flomaton, McCullough, I65 And CR 1, I65 And AL
  113, I65 And AL 21 and Poarch Creek Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3099 8766 3115 8768 3122 8722 3100 8720
      3100 8760 3099 8760
TIME...MOT...LOC 2015Z 266DEG 18KT 3107 8759 

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
859 
WWUS54 KMOB 172036
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
336 PM CDT THU MAY 17 2018

ALC003-172046-
/O.CAN.KMOB.SV.W.0030.000000T0000Z-180517T2100Z/
Baldwin AL-
336 PM CDT THU MAY 17 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BALDWIN COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3108 8759 3118 8750 3122 8722 3100 8720
      3100 8755 3101 8757
TIME...MOT...LOC 2036Z 266DEG 18KT 3108 8747 

$$

ALC053-172100-
/O.CON.KMOB.SV.W.0030.000000T0000Z-180517T2100Z/
Escambia AL-
336 PM CDT THU MAY 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR WESTERN ESCAMBIA COUNTY...

At 336 PM CDT, a severe thunderstorm was located over I65 And AL 21,
or 4 miles northeast of Atmore, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Atmore, Century, Flomaton, I65 And CR 1, I65 And AL 113, I65 And AL
21 and Poarch Creek Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3108 8759 3118 8750 3122 8722 3100 8720
      3100 8755 3101 8757
TIME...MOT...LOC 2036Z 266DEG 18KT 3108 8747 

HAIL...1.00IN
WIND...60MPH
 
$$
163 
WWUS54 KMOB 172053
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
353 PM CDT THU MAY 17 2018

ALC053-172100-
/O.CON.KMOB.SV.W.0030.000000T0000Z-180517T2100Z/
Escambia AL-
353 PM CDT THU MAY 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR WESTERN ESCAMBIA COUNTY...

At 352 PM CDT, a severe thunderstorm was located 6 miles north of 
Flomaton, moving east at 25 mph.  Radar indicates that large hail 
may have fallen southeast of the Little Rock community near 340 pm. 
The severe thunderstorm warning may need to be extended.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Century and Flomaton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3108 8743 3119 8734 3122 8722 3100 8720
      3100 8738 3104 8744
TIME...MOT...LOC 2052Z 266DEG 22KT 3109 8730 

HAIL...1.00IN
WIND...60MPH
 
$$
090 
WWUS54 KMOB 172059
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
359 PM CDT THU MAY 17 2018

ALC053-172109-
/O.EXP.KMOB.SV.W.0030.000000T0000Z-180517T2100Z/
Escambia AL-
359 PM CDT THU MAY 17 2018

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ESCAMBIA COUNTY WILL
EXPIRE AT 400 PM CDT...
                
The storm which prompted the warning has weakened below severe 
limits, thus the warning will be allowed to expire.  Wind gusts to 
40 mph, heavy rain and small hail will continue to be possible with 
this storm.

LAT...LON 3108 8743 3119 8734 3122 8722 3100 8720
      3100 8738 3104 8744
TIME...MOT...LOC 2059Z 266DEG 18KT 3109 8729 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 12:03 PM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, May 17, 12:03 PM CDT, 3 hours 12 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1203 PM CDT Thu May 17 2018

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
18Z issuance...General VFR CIGs/VISBYs expected through the
day, with local drops in eastward moving tsra beginning to develop
over Mississippi. Tonight, drops into low end MVFR levels possible
in fog prone areas, but general VFR conditions are expected soon
after sunrise.

/16

&&

.PREV DISCUSSION... /issued 1143 AM CDT Thu May 17 2018/

DISCUSSION...See updated information for land areas below.

UPDATE...No updates planned attm, with current package on track.
A line of tsra is moving across Wayne and Choctaw counties, and am
expecting more to develop south and west of these counties as the
forecast moves into the afternoon. The activity south of the coast
has moved south of 60NM and am expecting any further activity to
develop onshore and move south.

/16

PREV DISCUSSION... /issued 648 AM CDT Thu May 17 2018/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...Patchy dense fog with localized LIFR to VLIFR
visibility reductions has recently developed in the vicinity of
K0J4, KCEW and KNSE. These conditions should only last through
around 13-14Z before visibility should rapidly improve. Primary
aviation concerns later today will be development of scattered to
numerous TSRA over our region capable of producing localized
strong winds and MVFR or lower conditions. Storms should develop
around 17Z and continue through the afternoon and evening hours.

PREV DISCUSSION... /issued 451 AM CDT Thu May 17 2018/

NEAR TERM /Now Through Thursday night/...A broad upper level trough
continues to extend across the central Gulf Coast region and into
the northern and central Gulf of Mexico early this morning, while
weak surface low pressure and surface troughing also extends across
the Mississippi valley and through the central Gulf Coast region. A
weak shortwave impulse on the base of the upper level trough has
aided in the development of scattered showers and thunderstorms
overnight across portions of southwest and south central AL, and
radar continues to show weakening convection from near Greenville to
Evergreen as of 4 A.M. CDT.

An upper level low will slowly translate from southern Missouri
toward western Tennessee today, while the upper level trough axis
will continue to extend southeastward from this feature across the
central Gulf coast region and the adjacent central Gulf of Mexico.
Another shortwave impulse looks to round the base of the trough axis
and move from the Lower Mississippi Valley toward southeast MS and
southwest and south central AL this afternoon and evening. A weak
area of surface low pressure also becomes positioned across the
vicinity of eastern MS and western AL by later this afternoon, while
a weak attendant surface boundary/front pushes southeastward toward
southeast MS and interior southwest AL.  Ascent ahead of these
features should aid in the development of scattered to numerous
showers and thunderstorms that should propagate into southeast MS
and adjacent southwest AL during the early to mid afternoon hours,
while additional scattered to numerous showers and storms also
develop across portions of south central AL and the FL panhandle
along the surface trough axis. WRF-ARW and HRRR trends lend
confidence to increasing POPs to 60-70% over much of the interior
today, with high end scattered coverage (50%) near the immediate
coast. RAP forecast soundings show decent CAPE values between 1500-
2500 J/KG across a good portion of southeast MS, southwest AL and
portions of the FL panhandle this afternoon. Although deep layer
shear will be weak across our area today, forecast soundings show
dry air in the mid levels with computed DCAPE values up to around
1000 J/KG. There is therefore some concern that the stronger storm
cells that develop could produce strong to locally damaging wind
gusts today and will mention this potential in the HWO. CAPE values
and lapse rates could also be supportive of hail in the stronger
storm cores today. We continued to trend high temperatures just a
little above guidance again today, with readings in the upper 80s to
around 90 degrees over most locations.

The upper level trough will slowly pivot eastward across our
forecast area tonight and deeper moisture will tend to shift toward
the eastern part of our CWA. Will maintain a chance of showers and
storms across the region during the evening, with better chances for
convection shifting toward the eastern zones overnight. Another mild
and muggy night can otherwise be expected. /21

SHORT TERM /Friday Through Saturday night/...A broad trough will
continue over the area on Friday before lifting out on Saturday as
an upper ridge builds over the region. Meanwhile, a sfc ridge of
high pressure will continue from the western Atlantic to the
central Gulf coast. This will maintain scattered showers and
thunderstorms each day, decreasing slightly on Saturday as the
upper ridge builds. /13

LONG TERM /Sunday Through Wednesday/...A surface high pressure
ridge extends west across the area through most of the period. As
a result, a typical summer-like pattern will continue through the
period. Scattered afternoon and evening showers and
thunderstorms, with high temps in the upper 80s and lower 90s and
lows ranging from the upper 60s inland to lower 70s at the coast.
/13

MARINE...A light offshore flow near bays and sounds and the
near shore waters prevail early this morning with light westerly
flow well offshore. A light to moderate southwesterly to southerly
flow will develop over the marine area late this morning into this
afternoon as a trough of low pressure extends across the central
Gulf Coast region. This flow pattern generally continues into
Saturday before winds become more south to southeast late this
weekend into early next week as a ridge of high pressure becomes
situated over the southeastern U.S. and adjacent western Atlantic.
/21

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, May 17, 6:01 AM CDT, 9 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
601 AM CDT Thu May 17 2018

ALZ051>060-261>266-FLZ201>206-GMZ633-MSZ067-075-076-078-079-
181115-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Perdido Bay-Wayne-Perry-Greene-
Stone-George-
601 AM CDT Thu May 17 2018

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida...southeast
Mississippi and the coastal waters of Alabama and northwest
Florida.

.DAY ONE...Today and Tonight

Scattered to numerous showers and thunderstorms are expected to
develop across the area again, especially during the afternoon and
evening hours. A few storms could become strong to marginally
severe this afternoon, capable of producing strong to locally
damaging wind gusts, hail, frequent cloud to ground lightning
strikes, and locally heavy rainfall.

There is a moderate risk of rip currents along the Alabama and
northwest Florida panhandle beaches today and tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There is a moderate risk of rip currents along the Alabama and
northwest Florida Friday and Friday night.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks is currently
not anticipated.

GMZ630>632-634>636-650-655-670-675-181115-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
601 AM CDT Thu May 17 2018

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

Isolated to scattered showers and thunderstorms will be capable of
producing locally strong wind gusts and higher seas over the
marine area today.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Winds and seas will be locally higher near isolated to scattered
showers and thunderstorms. Otherwise, the probability for
widespread hazardous weather is low.

In the hours before

Special weather statement, May 17, 1:32 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Mobile AL
132 PM CDT THU MAY 17 2018

ALZ051>053-MSZ067-171915-
Clarke AL-Choctaw AL-Washington AL-Wayne MS-
132 PM CDT THU MAY 17 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTH CENTRAL CHOCTAW...NORTHWESTERN WASHINGTON...
NORTHWESTERN CLARKE AND EAST CENTRAL WAYNE COUNTIES UNTIL 215 PM
CDT...

At 131 PM CDT, the strong thunderstorms were located along a line
extending from 7 miles north of Coffeeville to 5 miles northeast of
Buckatunna, and moving east at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Thomasville, Millry, Silas and Coffeeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3190 8767 3188 8767 3188 8763 3187 8763
      3149 8821 3157 8862 3190 8813
TIME...MOT...LOC 1831Z 275DEG 16KT 3185 8813 3162 8849
Special weather statement, May 17, 2:04 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Mobile AL
204 PM CDT THU MAY 17 2018

ALZ052-MSZ067-076-171945-
Washington AL-Greene MS-Wayne MS-
204 PM CDT THU MAY 17 2018

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN WASHINGTON...SOUTHEASTERN WAYNE AND NORTHEASTERN GREENE
COUNTIES UNTIL 245 PM CDT...

At 204 PM CDT, the strong thunderstorm was located over State Line,
or 15 miles west of Chatom, moving east at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Chatom, Tibbie, State Line and Fruitdale.

LAT...LON 3133 8858 3151 8859 3157 8814 3130 8813
TIME...MOT...LOC 1904Z 267DEG 17KT 3142 8851
Special weather statement, May 17, 2:06 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Mobile AL
206 PM CDT THU MAY 17 2018

ALZ053-054-171945-
Clarke AL-Wilcox AL-
206 PM CDT THU MAY 17 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHEASTERN CLARKE AND WILCOX COUNTIES UNTIL 245 PM
CDT...

At 205 PM CDT, the strong thunderstorms were located along a line
extending from 4 miles southeast of Central Mills to 6 miles east of
Thomasville, and moving east at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Camden, Pine Hill, Yellow Bluff and Dannelly Reservoir.

LAT...LON 3224 8741 3224 8739 3220 8736 3220 8733
      3214 8728 3214 8725 3212 8726 3212 8725
      3210 8723 3208 8719 3205 8718 3205 8708
      3183 8722 3183 8750 3181 8750 3181 8771
      3225 8742
TIME...MOT...LOC 1905Z 269DEG 16KT 3223 8740 3188 8763
Special weather statement, May 17, 2:13 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Mobile AL
213 PM CDT THU MAY 17 2018

ALZ261>264-172015-
Baldwin Central AL-Baldwin Inland AL-Mobile Central AL-
Mobile Inland AL-
213 PM CDT THU MAY 17 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHEASTERN MOBILE AND NORTHWESTERN BALDWIN COUNTIES
UNTIL 315 PM CDT...

At 213 PM CDT, the strong thunderstorms were located along a line
extending from 5 miles northwest of Axis to 5 miles southeast of I10
And I65, and moving east at 15 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Daphne, Fairhope,
Saraland, Bay Minette, Chickasaw, Satsuma, Spanish Fort, Robertsdale,
Creola, Loxley, Stockton, Stapleton, Axis, Summerdale, Silverhill,
I65 And I165 and I65 And AL 225.

LAT...LON 3051 8810 3052 8809 3052 8812 3101 8818
      3116 8770 3048 8761 3048 8791 3049 8791
      3048 8794 3048 8810
TIME...MOT...LOC 1913Z 259DEG 14KT 3096 8810 3057 8805
Local storm report, May 17, 2:15 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
215 PM CDT THU MAY 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             4 SE BASIN              30.76N 88.60W
05/17/2018  M1.00 INCH       GEORGE             MS   PUBLIC

            PHOTOS OF 1 INCH HAIL IN THE BASIN COMMUNITY
            (RELAYED VIA MEDIA ON SOCIAL MEDIA).

&&

MB
Local storm report, May 17, 2:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
255 PM CDT THU MAY 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             2 SSE EVANSTON          30.88N 88.56W
05/17/2018  E1.50 INCH       GEORGE             MS   PUBLIC

            PICTURES OF PING PONG BALL SIZE HAIL SOUTH
            OF LUCEDALE, MS. REPORTS RECEIVED VIA SOCIAL
            MEDIA.

&&

MB

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 8:42 AM CDTSpecial Marine WarningMOB33 min
May 17, 9:34 AM CDTSpecial Marine WarningMOB26 min
May 17, 9:36 AM CDTSpecial Marine WarningMOB24 min
May 17, 9:52 AM CDTSpecial Marine WarningMOB23 min
May 17, 9:53 AM CDTSpecial Marine WarningMOB37 min
May 17, 10:13 AM CDTSpecial Marine WarningMOB32 min
May 17, 11:26 AM CDTSpecial Weather StatementMOBChoctaw49 min
May 17, 11:34 AM CDTSpecial Weather StatementMOBChoctaw41 min
May 17, 12:13 PM CDTSpecial Weather StatementMOBChoctaw47 min
May 17, 12:42 PM CDTSevere Thunderstorm WarningMOBChoctaw48 min
May 17, 1:21 PM CDTSevere Thunderstorm WarningMOBMobile39 min
May 17, 1:32 PM CDTSpecial Weather StatementMOBClarke43 min
May 17, 2:04 PM CDTSpecial Weather StatementMOBWashington41 min
May 17, 2:06 PM CDTSpecial Weather StatementMOBWilcox39 min
May 17, 2:11 PM CDTSpecial Marine WarningMOB64 min
May 17, 2:13 PM CDTSpecial Weather StatementMOBBaldwin62 min
May 17, 2:15 PM CDTSevere Thunderstorm WarningMOBWashington23 min
May 17, 2:29 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile46 min
May 17, 2:42 PM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Mobile, Washington35 min
May 17, 3:44 PM CDTSpecial Weather StatementMOBEscambia46 min
May 17, 3:58 PM CDTSpecial Weather StatementMOBEscambia47 min
May 17, 4:52 PM CDTSpecial Weather StatementMOBCovington53 min
May 17, 5:38 PM CDTSpecial Weather StatementMOBWashington52 min
May 17, 6:15 PM CDTSpecial Weather StatementMOBMobile45 min
May 17, 6:20 PM CDTSevere Thunderstorm WarningMOBMobile40 min
May 17, 6:42 PM CDTSpecial Marine WarningMOB93 min
May 17, 6:47 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile28 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.